MAUDE Adverse Event Report: AESCULAP AG ORTHOPILOT CAP SINGLE-USE MARKERS; NAVIGATION SYSTEMS AND SUPPORT

AESCULAP AG ORTHOPILOT CAP SINGLE-USE MARKERS; NAVIGATION SYSTEMS AND SUPPORT
Model Number FS618SU
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: visual investigation: we made a visual inspection of the products.The products arrived in the original packed and unopened folding boxes.Additionally, the products were sent to the manufacturer for further analysis.Based on the analysis of the manufacturer (see (b)(4)): "however, no deviations were found in these parts.Unfortunately, the cause of the defect for the parts subject to complaint could not be definitively determined." batch history review: the device quality and manufacturing history records (dhr) will be checked for the lot number(s) from the manufacturer of the product.The results of the review will be documented in pc notification.If the review shows any conspicuities, the report will be updated and actions will be initiated.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 2(5) x probability of occurrence 2(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a product safety case ((b)(4)) was requested.Any action regarding capa will be addressed with this case.
 
Event or Problem Description
It was reported that there was an issue with fs618su - orthopilot cap single-use markers.According to the complainant, the navigation with fs100, tkr2, cap marker.No stable visibility of the tibia transmitter.Balls exchanged, no improvement.Navigation aborted, continued with manual surgical technique.An additional medical intervention was necessary.Additional information was not available.Additional patient information is not available.The adverse event is filed under aag reference (b)(4).Associated medwatch-reports: 9610612-2022-00025 (400508185 - fs618su).
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
ORTHOPILOT CAP SINGLE-USE MARKERS
Common Device Name
NAVIGATION SYSTEMS AND SUPPORT
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13515163
Report Number9610612-2022-00017
Device Sequence Number5299264
Product Code HAW
UDI-Device Identifier04046964105289
UDI-Public4046964105289
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K013569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberFS618SU
Device Catalogue NumberFS618SU
Device Lot Number19926818D2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown